| Catalog Number |
259807360 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the instrument as the rivets on the lever attachment come loose.Seen in cssd.No adverse patient consequences, no fragment entered the surgical area, no surgical delay.The procedure was completed successfully.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9, h4.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #:(b)(4).Investigation summary = > customer is complaining the instrument as the rivets on the lever attachment come loose.Seen in cssd.No adverse patient consequences, no fragment entered the surgical area, no surgical delay.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned ant broach handle ¿ r revealed that the welds of the distal pins were broken, which causes them to move while handling the device.The observed condition of the device could be consistent with a random component failure that may have been caused by exposure to unintended forces, such heavy usage and applying an excessive force when closing the lever.However, with the available information and the low incident of the observed issue a potential cause cannot be established.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the ant broach handle ¿ r would have contributed to the complaint device issue.¿ based on the investigation findings, the potential cause is traced to cause not establish, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot = > 1) quantity manufactured: 36 2) date of manufacture: 26jul2019 3) any anomalies or deviations identified in dhr: none 4) expiry date: n/a 5) ifu reference: ifu 090200836 rev g device history review = > 1) quantity manufactured: 36 2) date of manufacture: 26jul2019 3) any anomalies or deviations identified in dhr: none 4) expiry date: n/a 5) ifu reference: ifu 090200836 rev g h11 additional narrative: added: g1 (manufacturing site name) corrected: e1 (facility name), h3.